# SDR A6WA201040682

- Difficulty date: September 7, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 23,771 hours, 21,516 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RAIL STA 559+80, RBL 9, PN 601R387779-13 CORROSION ON ATTACH HOLES FOR SEAT RAIL AND ON FLANGES.  R & R WITH NEW SECTION OF SEAT TRACK.
